Yoga Loka, Frenchtown
18 Tuesday
10:15 am
Basic Flow
with Bonnie
Bonnie Pariser 1 hour and 30 minutes
This class moves through a series of asanas (yoga positions) in a flowing sequence at a slow and steady pace. The typical students are beginners who want to dive right into things and practitioners who have had basic instruction and some asana experience who seek a more active and engaging session.
6:30 pm
Moderate Flow
with John
John Fagan 1 hour and 15 minutes
Designed for experienced, regular practitioners who wish to challenge themselves, moderate flow asana classes are intended for students who are comfortable with the basics and want an expanded practice. Classes are typically comprised of students from across the spectrum of experience. The teacher individualizes instruction, providing appropriate modifications for beginners and options for those seeking to challenge themselves.
19 Wednesday
9:30 am
Basic/Gentle Flow
with Aniko
Aniko Foldi 1 hour and 30 minutes
This class moves through a series of asanas (yoga positions) in a flowing sequence at a slow and steady pace. The typical students are beginners who want to dive right into things and practitioners who have had basic instruction and some asana experience who seek a more active and engaging session.
5:30 pm
Patanjali's Yoga Sutras
with Bonnie
Bonnie Pariser 1 hour
Patanjali's Yoga Sutras, the handbook for the mind, instructs us how to live harmoniously. This class will investigate the self inquiry and other practices to help us gain a thorough understanding of the mind and rediscover our original state of being.  Sessions will be recorded for your use and review.  Dates: Wednesdays, January 22 through February 26 Time: 5:30-6:30 pm Fees: $70 if registered by 1/15; $80 after. 
6:45 PM
JFS and TRE
with Bonnie
Bonnie Pariser 1 hour
Gentle practice of Joint Freeing Series from Structural Yoga Therapy, Tremoring to release stress and tension, and then a nice relaxation.
20 Thursday
10:15 am
SSR- Stretch, Strengthen, Release
with Bonnie
Bonnie Pariser 1 hour and 15 minutes
This class combines flexibility with targeted strengthening yoga movements. Using props, kinesiology and precision, participants will practice bringing increased strength to weak, injured or compromised areas. The use of Structural Yoga techniques combined with the mindful and peaceful aspects inherent to yoga makes this workshop perfect for anyone looking to recover from an injury, regain balance, slow down the effects of aging and bone loss, and increase muscle tone. Usually this class will end with T.R.E to help the body release in final relaxation.
7:00 pm
Therapeutic Thursdays - Back Care Clinic
with Bonnie
Bonnie Pariser 1 hour
Back issues? Learn yoga postures that can help stave off or relieve pain and discomfort and keep your spine healthy in this one hour class. 7:00-8:00 pm Fee: $15. Pre-registration required.
21 Friday
9:30 am
Moderate/Spicy Flow
with Bonnie
Bonnie Pariser 1 hour and 30 minutes
This class is designed for yoga practitioners who have a solid understanding of alignment. It is an active class in which students are challenged to achieve a harmonious flow as they move through the poses. Instruction includes more advanced asana variations, including arm balances, standing balances and inversions. Because the class attracts practitioners at various stages of accomplishment, students attempting more challenging poses will receive individual attention as needed.
11:15 am
Winter Psoas Clinic
with Bonnie
Bonnie Pariser 1 hour
Psoas has you stuck? Learn where it is,what the psoas group looks like, what it does and how to unravel it. Participate in person or online via Zoom.  Fee: $45 for three sessions
12:30
Revive and Restore
with Deb
Deb Kline 1 hour and 15 minutes
Revive and Restore This class begins with some poses that help to awaken the body. Both strengthening and stretching, we revive the body with mindful fun movements. The rest of the class will be spent is delicious restorative poses that help you to rest deeply, helping to integrate life's stresses and solidifying a deep connection to self.
22 Saturday
9:00 am
Basic Flow
with David
David Pittenger 1 hour and 30 minutes
This class moves through a series of asanas (yoga positions) in a flowing sequence at a slow and steady pace. The typical students are beginners who want to dive right into things and practitioners who have had basic instruction and some asana experience who seek a more active and engaging session.
10:45 AM
JFS and TRE
with Bonnie
Bonnie Pariser 1 hour
Gentle practice of Joint Freeing Series from Structural Yoga Therapy, Tremoring to release stress and tension, and then a nice relaxation.
12:00 pm
TRE Workshop
with Bonnie
Bonnie Pariser 4 hours
Join Bonnie for a 4-hour TRE session to learn and practice this innovative, safe method of relieving deeply held muscular tension, trauma and stress. You will practice individually and with partners, as well as learn the opportunity for and benefits of interventions.  12-4 pm - Saturday, February 22, 2020 -  $100
23 Sunday
8:30 am
SSR- Stretch, Strengthen, Release
with Bonnie
Bonnie Pariser 1 hour and 15 minutes
This class combines flexibility with targeted strengthening yoga movements. Using props, kinesiology and precision, participants will practice bringing increased strength to weak, injured or compromised areas. The use of Structural Yoga techniques combined with the mindful and peaceful aspects inherent to yoga makes this workshop perfect for anyone looking to recover from an injury, regain balance, slow down the effects of aging and bone loss, and increase muscle tone. Usually this class will end with T.R.E to help the body release in final relaxation.
10:00 am
Spicy Flow
with Bonnie
Bonnie Pariser 1 hour and 30 minutes
This class is designed for yoga practitioners who have a solid understanding of alignment. It is an active class in which students are challenged to achieve a harmonious flow as they move through the poses. Instruction includes more advanced asana variations, including arm balances, standing balances and inversions. Because the class attracts practitioners at various stages of accomplishment, students attempting more challenging poses will receive individual attention as needed.
24 Monday
10:15 am
Gentle Yoga
with Aniko
Aniko Foldi 1 hour and 30 minutes
This slow-paced class focuses on breath-work, body awareness and alignment. With an emphasis on gentle hip and shoulder openers rather than asana flow, the class is perfect for beginners.
6:30 pm
Intro to Yoga - Winter 2020
1 hour
Yoga offers numerous benefits for any body, at any age. If you've been thinking about starting a practice but really didn't know where to start, this series is for you. Learn with other beginners, how to be safe and respectful of what you can do. Hint: It isn't all about flexibility! Start with a steady, comfortable seat and build your practice from there under the guidance of Cindy Buckley.  Dates: Mondays, January 20 through February 24 Time: 6:30-7:30 pm Fees: $75 if registered by 1/10; $85 after.  Registration required by January 18. 
6:30 pm
Intro to Yoga - Winter 2020
with Cindy
Cindy Buckley 1 hour
Yoga offers numerous benefits for any body, at any age. If you've been thinking about starting a practice but really didn't know where to start, this series is for you. Learn with other beginners, how to be safe and respectful of what you can do. Hint: It isn't all about flexibility! Start with a steady, comfortable seat and build your practice from there under the guidance of Cindy Buckley.  Dates: Mondays, January 20 through February 24 Time: 6:30-7:30 pm Fees: $75 if registered by 1/10; $85 after.  Registration required by January 18.